Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Have itching on face, neck and shoulders. Melagard ineffective. Suggestion?

Sir, i am having itching on my face, neck ,and at times on shoulders. sme feeling of irritation starts and then it continues and desire to scratch becomes more and more. Before four days I have shown it to a dermatologist and this madam Dr has told me that its only superficial and nothing to do with organs(like lever, kidneys -a fear I had mentioned to her) or due to eating. She has prescribed (1)melagard lotion(2) tablets- Levocetrigine(3) dermadew lotion. But it has not reduced or i should say problem is intact. Can you suggest me Dr to giveme proper advice for this kind of itching problem?
Asked On : Thu, 16 Aug 2012
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
Hi i think the condition u are suffering from is polymorphic light presents as itching in sunexposed areas with variable morphological picture.continue melagard and levocetrizine and apply moisteriser along with exel ointment in night at effected parts.if no response use oral steriods like wysolone 30mg tapered to 10mg within 15 days.add a haematemic for it to relieve from it
Answered: Fri, 27 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor